| Model Number |
TRF-695 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
10/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late and concern with the product.
Event or Problem Description
Healthcare professional reported right side excessive fluid build-up and exchange of a textured device due to patient's concern with product.Device has been explanted.
Event or Problem Description
Healthcare professional reported, right side excessive fluid build-up.And exchange of a textured device, due to patient's concern with product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified, weight to the spec, opening on radius and white biological tissue.A visual and microscopic analysis was performed, which identified striated opening on radius and crease fold.Base on the device analysis, the final assessment is: a striated opening assessed, as surgical damage like consist in the use of some surgical tool.